On the annihilators of the simple subquotients of the principal series
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 4, p. 419-439
@article{ASENS_1977_4_10_4_419_0,
     author = {Joseph, Anthony},
     title = {On the annihilators of the simple subquotients of the principal series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1977},
     pages = {419-439},
     doi = {10.24033/asens.1332},
     mrnumber = {480653},
     zbl = {0386.17004},
     mrnumber = {58 \#809},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1977_4_10_4_419_0}
}
Joseph, A. On the annihilators of the simple subquotients of the principal series. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 4, pp. 419-439. doi : 10.24033/asens.1332. http://www.numdam.org/item/ASENS_1977_4_10_4_419_0/

[1] W. Borho, Recent Advances in the Enveloping Algebras of Semisimple Lie Algebras (Séminaire Bourbaki, No. 489, November 1976). | Numdam | Zbl 0394.17005

[2] W. Borho und H. Kraft, Über die Gelfand-Kirillov-Dimension (Math. Ann., Vol. 220, 1976, pp. 1-24). | MR 54 #367 | Zbl 0306.17005

[3] W. Borho und J. C. Jantzen, Über primitive Ideale in der Einhüllenden einer halbeinfacher Lie-Algebra (Invent. Math., Vol. 39, 1977, pp. 1-53). | MR 56 #12079 | Zbl 0327.17002

[4] W. Borho und J. C. Jantzen (to appear).

[5] N. Conze-Berline et M. Duflo, Sur les représentations des groupes semi-simple complexes, Compos. Math., Vol. 34, 1977, pp. 307-336). | Numdam | MR 55 #12872 | Zbl 0389.22016

[6] M. Duflo, Représentations irréductibles des groupes semi-simple complexes (Lecture Notes, No. 497, 1975, pp. 26-88). | MR 53 #3198 | Zbl 0315.22008

[7] M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple (Ann. Math., Vol. 105, 1977, pp. 107-120). | MR 55 #3013 | Zbl 0346.17011

[8] J. Dixmier, Algèbres enveloppantes (Cahiers scientifiques, Vol. XXXVII, Gauthier-Villars, Paris, 1974). | MR 58 #16803a | Zbl 0308.17007

[9] J. C. Jantzen, Kontravariante formen auf induzierte Darstellungen halbeinfacher Lie-Algebren (Math. Ann., Vol. 226, 1977, pp. 53-65). | MR 55 #12783 | Zbl 0372.17003

[10] A. Joseph, A Characteristic Variety for the Primitive Spectrum of a Semisimple Lie Algebra, preprint, Bonn, 1976. Short version in Lecture Notes, No. 587. 1977, pp. 102-118. | MR 56 #8645 | Zbl 0374.17004

[11] N. N. Shapovalov, On a Bilinear Form on the Universal Enveloping Algebra of a Complex Semisimple Lie Algebra (Funkt. Analiz i Ego Pril., Vol. 6, 1972, pp. 65-70). | MR 47 #8644 | Zbl 0283.17001

[12] N. Spaltenstein, Remarques sur certaines relations d'équivalence dans les groupes de Weyl, preprint Warwick, 1977.

[13] N. Conze et J. Dixmier, Idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semisimple (Bull. Sc. math., 2e série, Vol. 96, 1972, pp. 339-351). | MR 48 #356 | Zbl 0246.17009

[14] J. C. Jantzen (to appear).

[15] A. Joseph, Gelfand-Kirillov Dimension for the Annihilators of Simple Quotients of Verma Modules [J. Lond. Math. Soc. (to appear)]. | Zbl 0401.17007

[16] C. Schensted, Longest Increasing and Decreasing Subsequences (Canad. J. Math., Vol. 13, 1961, pp. 179-191). | MR 22 #12047 | Zbl 0097.25202

[17] R. Steinberg, Lectures on Chevalley Groups, Yale University, 1967.